# SDR DALA2015101206066

- Difficulty date: October 9, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 65,316 hours, 47,740 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW ON FLT 907 REPORTED THAT THE ESCAPE SLIDE AT L1 DOOR DISLODGED WHILE AT GATE BUT DID NOT DEPLOY. MAINTENANCE R & R THE EMERGENCY ESCAPE SLIDE.
